# SDR CALA2025101710222

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A000413A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RT, R1 DOOR CREASE BEAM BS 270-340 HAS CORROSION ON TOP AND SIDE OF ANGLE.   REMOVED AND REPLACED CREASE BEAM AT R1 DOOR IAW SRM 51-40-02 AND DWG 141A8310 REV -.
